Jun 21, 2009
MY CD 4 COUNT IS 250 AND MY VL 1S 9000 MY DOCTOR SUGGESTED THAT I START MEDICATION. I GUESS IM A LITTLE SCARED OF THE SIDE EFFECTS.I WAS DIAGNOSED A YEAR IS THAT NORMAL FOR MEDICATION THAT FAST. I FEEL NORMAL. I NOTICED I GET A LITTLE MORE COLDS THAN NORMAL. IS MY VL GOOD AT 9000? THANK YOU FOR YOUR IN PUT.
|Response from Dr. Holodniy|
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is White Tongue A Sign Of Acute HIV Infection?
- Sore On Tongue Could I Have Acute HIV Infection
- Blowjob From A Prostitute How Long Does It Take To Test Positive For HIV
- Fatigue After Breast Sucking Worried I Have HIV
- Itchy Testicles After Oral Sex Form Sex Worker Does It Mean I Have HIV
- Stinging Pain After Kissing Cold Sore Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.